# SDR AALA202202254342

- Difficulty date: February 13, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING #2 SLAT TRACK BOLT. REPLACED BOLT PER AMM 27-84-63-400-001-A.
